# SDR 2001FA0000048

- Difficulty date: May 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N3525R
- Make and model: Cessna T182
- Aircraft serial: 18280977
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Antenna
- Part number: CI248
- Part serial: 1023247
- Condition: Broken
- Location: Vhf Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FLEW IN WITH BOTH VHF COMM ANTENNA  BROKEN.  AIRCRAFT TOTAL TIME WAS 5 HOURS.  PROBABLE CAUSE NOT KNOWN.
